# SDR SWIA201540952

- Difficulty date: March 4, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EA CRACKED HOLES ON L/WING WHILE PERFORMING SB, C-CHECK RO 3/27/15.  REPAIRED 3EA CRACKED HOLES ON LT TRUNNION AT L/WING REF  REO.
